MathSciNet Relay Station
MathSciNet bibliographic data
MR997314 (91h:19008) 19D55 (19D50 55N15)
Wodzicki, Mariusz Excision in cyclic homology and in rational algebraic $K$-theory. Ann. of Math. (2) 129 (1989), no. 3, 591–639.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement